Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Child has a cock bite on cheeks. Gave verorab injection, stitches. Got fever, vomiting. Is this the side effect of dose?

my 3.5 yr kid had a cock bite on his cheek on 15th of April and we gave him only one dose of verorab injection on the same day and he had 8 stitches on the cut on 16th of April, after getting shot he eat very less and today he got fever and vomit also, is this is a side effect of the dose or any thing else. what type of food we should give to him ?
Asked On : Tue, 30 Apr 2013
Answers:  2 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Pediatrician 's  Response
Most of the untoward effects of drugs occur with in few hours of drug,though some delayed reactions are possible. The fever and vomiting present now are more likely to be viral syndrome or some other form of gastroenteritis which is common in this season.The possibility of heat induced disorder has to be considered in indian summers.
The standard therapy is plenty of fluids in small aliquots,paracetamol in dose of 10 to 15 mg per kg per dose ever 4 to 6 hours as required and drugs for vomiting if persistent vomit is there.The food should fresh ,home made and that which is easy to digest. like hard cooked rice khichri, idli, curd etc
Answered: Tue, 30 Apr 2013
I find this answer helpful
Pediatrician Dr. Rajiv K Khandelwal's  Response
Hi,

Thank you for your query.

Following a trauma which requires suturing a reactionary fever can occur. The fever is usually low grade. The vomiting should be kept under observation. If it recurs then the child should be re-evaluated by the doctor to find a cause for it. Give him light diet with plenty of oral fluids. Do not force him to have it.

I hope I have answered your query to your satisfaction.

Wishing your son an early recovery.

Regards,

Rajiv K Khandelwal
http://goo.gl/SuCjl
Answered: Tue, 30 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor